# SDR IPXA2023083094054

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 25,394 hours, 15,770 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*ATB* CLIMBING THRU 30,100 A/C BEGAN TO SHAKE. FELT LIKE IT WAS COMING FROM THE TAIL. SLOWED DOWN FROM 302 TO 290. THEN 280 KTS. LEVEL AT FL 320, VIBRATION LESSENED BUT DIDNT DISSIPATE COMPLETELY. DESCENDING THROUGH 14,500 VIBRATION INCREASED AND COULD BE FELT THROUGH RUDDERS AND CRTL COLUMNFOUND RUDDER WOULD MOVE AND CHATTER WITH YAW DAMP SYS 1 ENGAGE REMOVED AND REPLACED YAW DAMP ACTUATOR IAW AMM 22-23-22 OPS 2 LH CK GOOD REF LP 639185 ITEM #3
